# SDR DALA2016040802700

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED UPPER, LOWER SKIN ON LT ELEVATOR GEARED TAB.  GEARED TAB WAS REPLACED AND LEVATOR GEARED TAB WILL BE INSTALLED AND ADJUSTED UNDER CARD 2730-4334.
